# SDR HCMA062001

- Difficulty date: August 21, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N997BH
- Make and model: Snias AS350B2
- Aircraft serial: 2666
- Engine: Tmeca ARRIEL1D
- System (JASC): 6410 · Tail Rotor Blades
- Part: Bearing
- Part number: 355A09103601
- Condition: Cracked
- Location: Tail Rotor
- Part time: 996 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BEARING CRACKED BEYOND LIMITS.
